MathSciNet Relay Station
MathSciNet bibliographic data
MR2149533 (2006b:28008) 28A78 (22E30 28A80)
Balogh, Zoltán M.; Tyson, Jeremy T. Hausdorff dimensions of self-similar and self-affine fractals in the Heisenberg group. Proc. London Math. Soc. (3) 91 (2005), no. 1, 153–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement